# SDR UPS01235559

- Difficulty date: March 27, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  UPPER RUDDER HINGE SUPPORT FITTING IN VERT STAB HAS SUSPECT CRACK AL ONG LH FLANGE AT FWD END.  REPLACED RUDDER HINGE SUPPORT FITTING IAW SMRO EO 2001-010-003 UPS ENGINEERING FILE  727-27-20001
